Convergence and smoothness analysis of subdivision rules in Riemannian and symmetric spaces

Johannes Wallner, E. Nava Yazdani, Andreas Weinmann

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)201-218
JournalAdvances in Computational Mathematics
Volume34
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Cite this

Convergence and smoothness analysis of subdivision rules in Riemannian and symmetric spaces. / Wallner, Johannes; Nava Yazdani, E.; Weinmann, Andreas.

In: Advances in Computational Mathematics, Vol. 34, 2011, p. 201-218.

Research output: Contribution to journalArticleResearchpeer-review

@article{5142ef538c6b4b61aabb2a7f7e3f6d57,
title = "Convergence and smoothness analysis of subdivision rules in Riemannian and symmetric spaces",
author = "Johannes Wallner and {Nava Yazdani}, E. and Andreas Weinmann",
year = "2011",
language = "English",
volume = "34",
pages = "201--218",
journal = "Advances in Computational Mathematics",
issn = "1019-9044",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Convergence and smoothness analysis of subdivision rules in Riemannian and symmetric spaces

AU - Wallner, Johannes

AU - Nava Yazdani, E.

AU - Weinmann, Andreas

PY - 2011

Y1 - 2011

M3 - Article

VL - 34

SP - 201

EP - 218

JO - Advances in Computational Mathematics

JF - Advances in Computational Mathematics

SN - 1019-9044

ER -